Journal article icon

Journal article

Forgotten fractals

Actions


Access Document


Publisher copy:
10.1007/BF03024307

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Mathematical Intelligencer More from this journal
Volume:
18
Issue:
3
Pages:
28-31
Publication date:
1996-09-01
DOI:
ISSN:
0343-6993
Pubs id:
pubs:195806
UUID:
uuid:8aba9eef-f937-42dc-83b0-9554990207cb
Local pid:
pubs:195806
Source identifiers:
195806
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP